MAUDE Adverse Event Report: RICHARD WOLF GMBH PIRANHA; FOOTSWITCH 1 PEDAL

RICHARD WOLF GMBH PIRANHA; FOOTSWITCH 1 PEDAL
Model Number 2030108
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf (b)(4).Richard wolf medical instruments corporation is the importer of this device.Rwmic considers this mdr/complaint open.Rwmic will submit a follow up report after the device evaluation has been completed and/or new information becomes available.
 
Event or Problem Description
It was reported by the user facility: not suctioning.We've reached out to the user facility for additional information.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Follow-up report #1 is to provide fda with new and changed information.New information: the following fields have new information: section a, b3 - b5, d8, d10, g2, g3, g6, h2, h6, h8, h10.Changed information: the following fields have changed information: e1, rwmic considers this mdr/complaint open.Rwmic will submit a follow up report after the device evaluation has been completed and/or new information becomes available.
 
Event or Problem Description
The purpose of this submission is to report the additional information received from the user facility.Describe event: holep pump not providing suction, makes it difficult to morcellate the prostate.The device malfunction increased length of case.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Follow-up report #2 is to provide fda with missing information, new information (results of the device evaluation), and changed information.New information: the following fields have new information: b5, g2, h2, h7, h10.Changed information: the following fields have changed information: h3.Device investigation: according to the results of the device investigation, the foot switch (2030.108) was tested (using visual and functional methods), also in combination of devices from cmpt 21-00330 a and b (mdrs 1418479-2021-00042, -00043.No device problem was found.The customer's complaint could not be reproduced on the device.The device was returned to the customer.Rwmic considers this mdr closed.Rwmic will submit a follow up report when new information becomes available.
 
Event or Problem Description
The purpose of this submission is to report the results of the device investigation.Please see manufacturers narrative.

Brand Name
PIRANHA
Common Device Name
FOOTSWITCH 1 PEDAL
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimerstr. 32
knittlingen 75438
GM   75438
MDR Report Key12518826
Report Number1418479-2021-00044
Device Sequence Number5159767
Product Code JCX
UDI-Device Identifier04055207054734
UDI-Public04055207054734
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K042523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2030108
Device Catalogue Number2030108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer09/13/2021
11/16/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date09/27/2021
12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONNECTING TUBE8170.6554; LASER MASTERPULSE HOLIUM FORTEC; PIRANHA SUCTION PUMP2208011
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight92 KG
Patient RaceWhite